# SDR SWIA201333786

- Difficulty date: June 8, 2013
- Submitted: June 26, 2013
- Operation: Air carrier
- Aircraft: N604SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10249
- Aircraft time: 18,576 hours, 13,117 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Doubler
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STATION 280-282 CIRCUMFERENTIAL JOINT DOUBLER HAS CORROSION IN SEVERAL AREAS FROM STRINGER 23RT-23LT.  C-CHECK REPAIRED IAW STS EA.
